Thread: puffy nips
06-09-2004, 05:23 PM #1
hey guys. Ive used dianabol once be4 for 6 weeks at 25mg a day and used clomid for 3 weeks after my last day. People talk about getting puffy nipples from steroids but I was pretty fat when I was younger and drastically lost a lot of fat and since then I've had puffy nipples. They only look normal when theyre hard, and I was wondering if theres any way to get rid of that or am I stuck like this forever. I started lifting to get rid of this along with the loose skin around it but It has worked only up to the puffy nipple problem. Any input on this I would really appreciate. THANKS
06-09-2004, 05:25 PM #2
What is your bf%? If you're like me you might just carry extra fat on your chest. I have to get below 10% bf before my chest looks good.
06-10-2004, 12:18 AM #3
agreed joevette, your bf% is probably a little high and men seem to carry in the waist and chest. what is your percentage? i have the same problem as you and when my nipples are hard my chest looks great but when they're not they're a little puffy. it could be a little tissue growth where you started to develop gyno but probably just need to cut up a little. someone correct me if i'm wrong but i think he started his clomid a little too early. i don't think one day is enough.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)